# SDR RAAAB196006

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235
- Part time: 54,279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION OF FWD FUSELAGE, FOUND CRACK IN SKIN AT LEFT FORWARD NLG DOOR HINGE CUTOUT.  REPAIRED PER SRM 53-30-3 FIG 3A, SHEET 1.  (M)
